# SDR C2XA05CL080

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 6,281 hours, 3,305 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI FLIGHT NR 2484, THE CREW REPORTED THE PSU READING LIGHT AT SEAT 19B GOT VERY HOT AND OMITTED A HAZE.  THE AIRCRAFT WAS RELEASED IAW MEL 25-60-02/4.  MAINTENANCE INSPECTED AND REPLACED THE PSU READING LIGHT AT SEAT 19B.  OPERATIONAL CHECKS WERE GOOD.
